<  Back to the Polytechnique Montréal portal

Accelerating the benders decomposition method: application to stochastic network design problems

Ragheb Rahmaniani, Teodor Gabriel Crainic, Michel Gendreau and Walter Rei

Article (2018)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/40724/
Journal Title: SIAM Journal on Optimization (vol. 28, no. 1)
Publisher: Society for Industrial and Applied Mathematics
DOI: 10.1137/17m1128204
Official URL: https://doi.org/10.1137/17m1128204
Date Deposited: 18 Apr 2023 15:03
Last Modified: 18 Apr 2023 15:03
Cite in APA 7: Rahmaniani, R., Crainic, T. G., Gendreau, M., & Rei, W. (2018). Accelerating the benders decomposition method: application to stochastic network design problems. SIAM Journal on Optimization, 28(1), 875-903. https://doi.org/10.1137/17m1128204

Statistics

Dimensions

Repository Staff Only

View Item View Item